Evolution equations with nontrivial conservative laws
Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 4, pp. 86-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1982_16_4_a20,
author = {S. I. Svinolupov and V. V. Sokolov},
title = {Evolution equations with nontrivial conservative laws},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {86--87},
year = {1982},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1982_16_4_a20/}
}
S. I. Svinolupov; V. V. Sokolov. Evolution equations with nontrivial conservative laws. Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 4, pp. 86-87. http://geodesic.mathdoc.fr/item/FAA_1982_16_4_a20/
[1] Ibragimov N.X., Shabat A.B., Funkts. analiz, 14:4 (1980), 79–80 | MR | Zbl
[2] Kaptsov O.V., Funkts. analiz, 16:1 (1982), 72–73 | MR | Zbl
[3] Calogero F., Degasperis A., Reduction technique for matrix nonlinear evolutions equations solvable by the spectral transform, Preprint 151, Instituto di Fisica G. Marconi Univ. di Roma, 1979, 1–37 | MR
[4] Krichever I.M., Novikov S.P, UMN, 35:6 (1980), 47–68 | MR | Zbl